# SDR UALA2008111303630

- Difficulty date: June 30, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 44,638 hours, 31,933 cycles
- Engine: Cfmint CFM563C
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 01812996
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  CYCLED INDICATOR CB, NO HELP.  RTFL.  SUSPECT FAULTY INDICATOR.  CYCLED FLAP INDICATOR CB AND FLAPS BEGAN TO OPERATE.  REPLACED INDICATOR, OP CHECKS OK.  ACMP FCC INTERFERENCE TEST OF FLAP TRANSMITTERS.  ALL VALUES NORMAL.
